# SDR REXA2022012600137

- Difficulty date: December 14, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 27 SEAT RAIL #2 HAS 2 SETS OF GROOVES WORN INTO SEAT RAIL
BETWEEN FS 485.00-549.00.                                    "
"REMOVED AND REPLACED SEAT RAIL FS 485 - FS 573 LBL 27 IAW CRJ 900 AMM
53-00-49-000-81-A07 AND AMM 53-00-49-400-801-A07.                    
WVAC EMP # "
